# SDR ASAA0893710

- Difficulty date: October 26, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 20,868 hours, 8,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750219
- Condition: Corroded
- Location: Bs 727a-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON LT FLOOR TO SIDEWALL SUPPORT BS 727A TO 727I.
